# SDR SWAA2013070517942

- Difficulty date: June 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 64,837 hours, 54,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER HINGE FS SKIN CUTOUT CRACKED AT BS 948.  REPAIRED SKIN IAW EA & SRM.
